# SDR DL76L010442

- Difficulty date: March 16, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 21,955 hours, 3,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP BOTH SIDES FROM ROW 22-30. FOUND EMERGENCY LTS SOCKET AT SEAT 24AB SHORTING OUT.       REPLACED SOCKET ASSY AND REPLACED BLOWN FUSE ON POWER SUPPLYCHARGER. OPS CHECK GOOD.
